# SDR AALA20120320015

- Difficulty date: March 14, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 86,035 hours, 13,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 742 FROM STRINGER 37 TO 38 LEFT CORRODED.  REPLACED SHEAR TIE PER SRM 51-10-02.
